The major index polynomial for conjugacy classes of permutations

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Garsia (1988) gives a remarkably simple expression for the major index enumerator for permutations of a fixed cycle type evaluated at a primitive root of unity. He asks for a direct combinatorial proof of this identity. Here we give such a combinatorial derivation.

Original languageEnglish (US)
Pages (from-to)283-293
Number of pages11
JournalDiscrete Mathematics
Volume91
Issue number3
DOIs
StatePublished - Sep 12 1991

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'The major index polynomial for conjugacy classes of permutations'. Together they form a unique fingerprint.

  • Cite this